# SDR CA030318009

- Difficulty date: March 4, 2003
- Submitted: April 14, 2003
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Aircraft time: 21,704 hours
- Engine: Pwa R985AN14B
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: C2T7A
- Condition: Worn
- Location: Elevator
- Part time: 21,878 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE ELEVATOR TORQUE TUBE LOWER CABLE ATTACH POINT WAS FOUND TO BE ELONGATED. THE PART WAS SENT OUT TO BE REPAIRED.
